Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 2352789, 8 pages
https://doi.org/10.1155/2018/2352789
Research Article

Existence Results for Fractional Differential Equations with Multistrip Riemann–Stieltjes Integral Boundary Conditions

1College of Science, China Agricultural University, Beijing 100083, China
2School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Correspondence should be addressed to Huihui Pang; moc.361@0002hhp

Received 29 December 2017; Revised 28 February 2018; Accepted 20 March 2018; Published 24 April 2018

Academic Editor: Chris Goodrich

Copyright © 2018 Tongling Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongling Lv, Huihui Pang, and Limei Cao, “Existence Results for Fractional Differential Equations with Multistrip Riemann–Stieltjes Integral Boundary Conditions,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 2352789, 8 pages, 2018. https://doi.org/10.1155/2018/2352789.